# SDR AALA20120405010

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 53,786 hours, 6,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AND FIRST CLASS GALLEY EMERGENCY LIGHTS ILLUMINATE WITH COCKPIT EMERGENCY SWITCH IN "ARM" POSITION.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED NORMAL.
